# SDR AALA2009032000004

- Difficulty date: March 20, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 60,352 hours, 22,017 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - LEADING EDGE SLAT DISAGREE INDICATION.  EMERGENCY DECLARED ON APPROACH, LANDED BOS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC MOTOR AND LINES.  SYSTEM GROUND CHECK NORMAL OPERATION.
